MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1983

Thrombotic thrombocytopenic purpura during penicillamine therapy in rheumatoid arthritis.

Trice J M, Pinals R S, Plitman G I

Клинический случайСтатьяПеревод в очереди

Аннотация

Thrombotic thrombocytopenic purpura (TTP) developed in a patient with seropositive rheumatoid arthritis (RA) after 2 1/2 months of treatment with penicillamine. After discontinuation of the drug, plasmapheresis and steroid therapy led to a sustained remission. To our knowledge, no prior cases of penicillamine-induced TTP in RA have been reported.

Для цитирования: Trice J M, Pinals R S, Plitman G I. Thrombotic thrombocytopenic purpura during penicillamine therapy in rheumatoid arthritis.. Archives of internal medicine. 1983.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.